# SDR EIAA2000075

- Difficulty date: February 2, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C1 CHECK - M/D BS 960 STR 9R FRAME CRACKED.  FRAME REPAIRED PER SRM 53-10-04 FIG 54.  (X)
